# SDR 7AHR2016080892191

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: General aviation
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,159 hours, 38,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB LOWER AFT CUTOUT CORRODED.  REMOVED CORROSION ON BEAR STRAP AT AFT CARGO DOOR JAMP IAW SRM 53-00-01,  INSTALLED REPAIR ON LOWER FWD CARGO DOOR IAW SRM 53-00-01, REPAIR 32.
